Free Access
Issue
ESAIM: COCV
Volume 19, Number 2, April-June 2013
Page(s) 486 - 515
DOI https://doi.org/10.1051/cocv/2012018
Published online 23 January 2013
  1. R. Alicandro and M. S. Gelli, Free discontinuity problems generated by singular perturbation : the n-dimensional case. Proc. R. Soc. Edinb. Sect. A 130 (2000) 449–469. [Google Scholar]
  2. R. Alicandro, A. Braides, and M.S. Gelli, Free-discontinuity problems generated by singular perturbation. Proc. R. Soc. Edinburgh Sect. A 6 (1998) 1115–1129. [CrossRef] [Google Scholar]
  3. L. Ambrosio and V.M. Tortorelli, Approximation of functionals depending on jumps by elliptic functionals via Γ-convergence. Commut. Pure Appl. Math. XLIII (1990) 999–1036. [CrossRef] [MathSciNet] [Google Scholar]
  4. L. Ambrosio and V.M. Tortorelli, On the approximation of free discontinuity problems. Boll. Unione Mat. Ital. B (7) VI (1992) 105–123. [Google Scholar]
  5. L. Ambrosio, N. Fusco and D. Pallara, Functions of Bounded Variation and Free Discontinuity Problems. Oxford University Press (2000). [Google Scholar]
  6. G. Bouchitté, A. Braides and G. Buttazzo, Relaxation results for some free discontinuity problems. J. Reine Angew. Math. 458 (1995) 1–18. [MathSciNet] [Google Scholar]
  7. B. Bourdin and A. Chambolle, Implementation of an adaptive finite-element approximation of the Mumford–Shah functional. Numer. Math. 85 (2000) 609–646. [CrossRef] [MathSciNet] [Google Scholar]
  8. A. Braides, Approximation of free-discontinuity problems. Lect. Notes Math. 1694 (1998). [Google Scholar]
  9. A. Braides, Γ-convergence for beginners. Oxford University Press (2002). [Google Scholar]
  10. A. Braides and G. Dal Maso, Non-local approximation of the Mumford–Shah functional. Calc. Var. 5 (1997) 293–322. [CrossRef] [MathSciNet] [Google Scholar]
  11. A. Braides and A. Garroni, On the non-local approximation of free-discontinuity problems. Commut. Partial Differ. Equ. 23 (1998) 817–829. [CrossRef] [MathSciNet] [Google Scholar]
  12. A. Chambolle and G. Dal Maso, Discrete approximation of the Mumford–Shah functional in dimension two. ESAIM : M2AN 33 (1999) 651–672. [CrossRef] [EDP Sciences] [Google Scholar]
  13. G. Cortesani, Sequence of non-local functionals which approximate free-discontinuity problems. Arch. R. Mech. Anal. 144 (1998) 357–402. [CrossRef] [MathSciNet] [Google Scholar]
  14. G. Cortesani, A finite element approximation of an image segmentation problem. Math. Models Methods Appl. Sci. 9 (1999) 243–259. [CrossRef] [MathSciNet] [Google Scholar]
  15. G. Cortesani and R. Toader, Finite element approximation of non-isotropic free-discontinuity problems. Numer. Funct. Anal. Optim. 18 (1997) 921–940. [CrossRef] [MathSciNet] [Google Scholar]
  16. G. Cortesani and R. Toader, Nonlocal approximation of nonisotropic free-discontinuity problems. SIAM J. Appl. Math. 59 (1999) 1507–1519. [CrossRef] [MathSciNet] [Google Scholar]
  17. G. Cortesani and R. Toader, A density result in SBV with respect to non-isotropic energies. Nonlinear Anal. 38 (1999) 585–604. [CrossRef] [MathSciNet] [Google Scholar]
  18. G. Dal Maso, An Introduction to Γ-Convergence. Birkhäuser, Boston (1993). [Google Scholar]
  19. E. De Giorgi, Free discontinuity problems in calculus of variations, in Frontiers in pure and applied mathematics, edited by R. Dautray. A collection of papers dedicated to Jacques-Louis Lions on the occasion of his sixtieth birthday, Paris 1988. North-Holland Publishing Co., Amsterdam (1991) 55–62. [Google Scholar]
  20. L. Lussardi, An approximation result for free discontinuity functionals by means of non-local energies. Math. Methods Appl. Sci. 31 (2008) 2133–2146. [CrossRef] [Google Scholar]
  21. L. Lussardi and E. Vitali, Non local approximation of free-discontinuity functionals with linear growth : the one dimensional case. Ann. Mat. Pura Appl. 186 (2007) 722–744. [CrossRef] [Google Scholar]
  22. L. Lussardi and E. Vitali, Non local approximation of free-discontinuity problems with linear growth. ESAIM : COCV 13 (2007) 135–162. [CrossRef] [EDP Sciences] [Google Scholar]
  23. M. Morini, Sequences of singularly perturbed functionals generating free-discontinuity problems. SIAM J. Math. Anal. 35 (2003) 759–805. [CrossRef] [MathSciNet] [Google Scholar]
  24. M. Negri, The anisotropy introduced by the mesh in the finite element approximation of the Mumford–Shah functional. Numer. Funct. Anal. Optim. 20 (1999) 957–982. [CrossRef] [MathSciNet] [Google Scholar]
  25. M. Negri, A non-local approximation of free discontinuity problems in SBV and SBD. Calc. Var. 25 (2006) 33–62. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.